# SDR DALA2015070704210

- Difficulty date: July 6, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD PAN SECTION AREA OF STOP FITTING NR 1 ON FWD CARGO DOOR.   PAN REPAIRED IAW SRM 51-30-2 AND 52-05 D FIG 50.   MAJOR REPAIR.
